MAUDE Adverse Event Report: LDR MÉDICAL ROI-C IMPLANT HOLDER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

LDR MÉDICAL ROI-C IMPLANT HOLDER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Summary: the complaint is confirmed for one (1) of one (1) returned roi-c implant holder (pn: mc9091r) for the failure of instrument broke during operation.Visual inspection of the device reveals that the tip cage holder is fractured.Medical records were not provided for review.Potential cause the cause of the damage cannot be determined at this time since there is no information available regarding how the instrument was being used or handled at the time of the damage.Dhr review and related actions per dhr review, the part was likely conforming when it left zimmer biomet control.No actions required.This event is not related to any current actions or recalls or product holds.Device use this device is used for treatment.A follow-up report will be submitted if new information is received that changes the information provided in this report.
 
Event or Problem Description
It was reported that the inserter hook of the inserter broke off during surgery.The broken tip was retrieved and there was no impact on the patient.

Brand Name
ROI-C IMPLANT HOLDER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, n/a 10300
FR  10300
MDR Report Key11571361
Report Number3004788213-2021-00039
Device Sequence Number3459661
Product Code LXH
UDI-Device Identifier03662663043649
UDI-Public(01)03662663043649(10)410153141/120
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberMC9091R
Device Lot Number410153141/120
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2021
Initial Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1